KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12104

Title: A Generalization of Integral Transform
Authors: Barnes, Benedict
Sebil, C.
Quaye, A.
Keywords: Generalization of integral transform
differential equation
Issue Date: 2018
Citation: EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, Vol. 11, No. 4, 2018, 1130-1142
Abstract: In this paper, the generalization of integral transform (GIT) of the function G{f(t)} is introduced for solving both the differential and interodifferential equations. This transform generalizes the integral transforms which use exponential functions as their kernels and the integral transform with polynomial function as a kernel. The generalized integral transform converts the differential equation into us domain (the transformed variables) and reconverts the result by its inverse operator. In particular, if u = 1, then the generalized integral transform coincides with the Laplace transform and this result can be written in another form as the polynomial integral transform.
Description: This article is published in EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS and also available at DOI: https://doi.org/10.29020/nybg.ejpam.v11i4.3330
URI: http://hdl.handle.net/123456789/12104
ISSN: 1307-5543
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
GIT.pdf387 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback